Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Dynamical systems on homogeneous spaces


Author: S. G. Dani
Journal: Bull. Amer. Math. Soc. 82 (1976), 950-952
MSC (1970): Primary 54H20, 28A65, 58F99; Secondary 22E40
MathSciNet review: 0427587
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. S. G. Dani, Kolmogorov automorphisms on homogeneous spaces, Amer. J. Math. 98 (1976), no. 1, 119–163. MR 0419728
  • 2. S. G. Dani, Bernoullian translations and minimal horospheres on homogeneous spaces, J. Indian Math. Soc. (N.S.) 40 (1976), no. 1-4, 245–284 (1977). MR 0460592
  • 3. L. Greenberg, Discrete groups with dense orbits: Flows on homogeneous spaces, Ann. of Math. Studies, no. 53, pp. 85-103.
  • 4. Donald S. Ornstein and Benjamin Weiss, Geodesic flows are Bernoullian, Israel J. Math. 14 (1973), 184–198. MR 0325926
  • 5. William Parry, Ergodic properties of affine transformations and flows on nilmanifolds., Amer. J. Math. 91 (1969), 757–771. MR 0260975
  • 6. Gopal Prasad and M. S. Raghunathan, Cartan subgroups and lattices in semi-simple groups, Ann. of Math. (2) 96 (1972), 296–317. MR 0302822
  • 7. Per Tomter, Anosov flows on infra-homogeneous spaces, Global Analysis (Proc. Sympos. Pure Math., Vol. XIV, Berkeley, Calif., 1968), Amer. Math. Soc., Providence, R.I., 1970, pp. 299–327. MR 0279831

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 54H20, 28A65, 58F99, 22E40

Retrieve articles in all journals with MSC (1970): 54H20, 28A65, 58F99, 22E40


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1976-14230-9